Generalized hybrid Mehler-Fock-type integral transformation of the first kind and its applications
AbstractWe introduce a generalized hybrid integral transformation of the Mehler-Fock type on a segment [0; R] with n conjugate points. We consider examples of application of this transformation to the solution of typical singular boundary-value problems for linear partial differential equations of the second order in piecewise-homogeneous media.
How to Cite
Konet, I. M. “Generalized Hybrid Mehler-Fock-Type Integral Transformation of the First Kind and Its Applications”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 10, Oct. 2007, pp. 1376–1390, https://umj.imath.kiev.ua/index.php/umj/article/view/3396.